Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pneumothorax (2012)
Date of Event
11/27/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient experienced a pneumothorax during the implant which was addressed during that procedure.Patient was monitored following implant and is doing well.